# SDR UPS06847418

- Difficulty date: July 25, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGED SKIN ON LOWER EXT SKIN AFT OF AC BAY.  POPPED RIVETS.  WILL FERRY (#9002) TO SAA FOR REPAIR.  TRANS. TO NRC 123458     PLEASE VOID THIS ENTRY SEE UPS06847592 FOR CORRECTIVE ACTION COMPLETED BY SAT MAJOR MX.
